Please use this identifier to cite or link to this item:
Title: Generalized binary recurrent quasi-cyclic matrices
Authors: Kılıç, Emrah
Ulutaş, Yücel
Akkuş, İlker
Ömür, Neşe
Keywords: Binary linear recurrences
Pell equation
Quasi-cyclic matrices
Issue Date: Nov-2014
Publisher: Eszterhazy Karoly College
Source: Kılıça, E., Ulutaşb, Y. T., Akkusc, I., & Ömürb, N. (2014). Generalized binary recurrent quasi-cyclic matrices. In Annales Mathematicae et Informaticae (Vol. 43, pp. 103-112).
Abstract: In this paper, we obtain solutions to infinite family of Pell equations of higher degree based on the more generalized Fibonacci and Lucas sequences as well as their all subsequences of the form {ukn} and {vkn} for odd k > 0.
ISSN: 1787-5021
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

Page view(s)

checked on Dec 26, 2022

Google ScholarTM


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.